RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 116, Number 1, Pages 18–20 (Mi dan22309)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A problem of the percolation theory

S. L. Kamenomostskaya

Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (339 kB)

Bibliographic databases:
Presented: И. Г. Петровский
Received: 28.02.1957

Citation: S. L. Kamenomostskaya, “A problem of the percolation theory”, Dokl. Akad. Nauk SSSR, 116:1 (1957), 18–20

Citation in format AMSBIB
\Bibitem{Kam57}
\by S.~L.~Kamenomostskaya
\paper A problem of the percolation theory
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 116
\issue 1
\pages 18--20
\mathnet{http://mi.mathnet.ru/dan22309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0093644}
\zmath{https://zbmath.org/?q=an:0087.30003}


Linking options:
  • http://mi.mathnet.ru/eng/dan22309
  • http://mi.mathnet.ru/eng/dan/v116/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Makhanov, A. Yu. Semenov, “A stable non-negative numerical method for calculating the flow of a liquid in an open channel”, Comput. Math. Math. Phys., 34:1 (1994), 85–95  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019